# SDR CALA2021082001377

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 88,009 hours, 18,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 2024T3080
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AMES NR 0547 LH CABIN FLOOR SHEAR WEB HAS MULTIPLE ARE AS OF CORROSION AT LFS  1680 TO LFS 1720, BL 0 TO BL43 (M REPAIRED L/H CABIN FLOOR SHEAR WEB IAW B-757 SRM 53-60-51. SEE P ARTIAL WORK ON ABCK AND PWS 1 AND 2. ADD EMP:V931869
